Fiber Integration on the Demailly Tower
Annales de l'Institut Fourier, Volume 66 (2016) no. 1, pp. 29-54.

The goal of this work is to provide a fiber integration formula on the Demailly tower, that avoids step-by-step elimination of horizontal cohomology classes, and that yields computational effectivity. A natural twist of the Demailly tower is introduced and a recursive formula for the total Segre class at k-th level is obtained. Then, by interpreting single Segre classes as coefficients, an iterated residue formula is derived.

Le but de ce travail est de fournir une formule d’intégration le long des fibres de la tour de Demailly, évitant l’élimination pas-à-pas des classes de cohomologie horizontales, et permettant des calculs effectifs. Une modification naturelle de la tour de Demailly est introduite et une formule récursive pour la classe de Segre totale au niveau k est obtenue. Ensuite, l’interprétation des classes de Segre individuelles comme des coefficients mêne à une formule de résidus itérés.

Published online:
DOI: 10.5802/aif.3004
Classification: 14C17,  32Q45,  14Q20
Keywords: Demailly tower of logarithmic directed manifold, Gysin homomorphism, Segre classes, iterated Laurent series.
     author = {Darondeau, Lionel},
     title = {Fiber {Integration} on the {Demailly} {Tower}},
     journal = {Annales de l'Institut Fourier},
     pages = {29--54},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {66},
     number = {1},
     year = {2016},
     doi = {10.5802/aif.3004},
     language = {en},
     url = {}
TI  - Fiber Integration on the Demailly Tower
JO  - Annales de l'Institut Fourier
PY  - 2016
DA  - 2016///
SP  - 29
EP  - 54
VL  - 66
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  -
UR  -
DO  - 10.5802/aif.3004
LA  - en
ID  - AIF_2016__66_1_29_0
ER  - 
%0 Journal Article
%T Fiber Integration on the Demailly Tower
%J Annales de l'Institut Fourier
%D 2016
%P 29-54
%V 66
%N 1
%I Association des Annales de l’institut Fourier
%R 10.5802/aif.3004
%G en
%F AIF_2016__66_1_29_0
Darondeau, Lionel. Fiber Integration on the Demailly Tower. Annales de l'Institut Fourier, Volume 66 (2016) no. 1, pp. 29-54. doi : 10.5802/aif.3004.

[1] Bérczi, Gergely Thom polynomials and the Green-Griffiths conjecture (

[2] Bérczi, Gergely Moduli of map germs, Thom polynomials and the Green-Griffiths conjecture, Contributions to algebraic geometry (EMS Ser. Congr. Rep.), Eur. Math. Soc., Zürich, 2012, pp. 141-167 | Article

[3] Brotbek, Damian Hyperbolicity related problems for complete intersection varieties, Compos. Math., Tome 150 (2014) no. 3, pp. 369-395 | Article

[4] Darondeau, Lionel On the Logarithmic Green-Griffiths Conjecture (International Mathematics Research Notices (2015), to appear)

[5] Demailly, Jean-Pierre Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Algebraic geometry—Santa Cruz 1995 (Proc. Sympos. Pure Math.) Tome 62, Amer. Math. Soc., Providence, RI, 1997, pp. 285-360 | Article

[6] Demailly, Jean-Pierre Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture, Pure Appl. Math. Q., Tome 7 (2011) no. 4, Special Issue: In memory of Eckart Viehweg, pp. 1165-1207 | Article

[7] Dethloff, Gerd-Eberhard; Lu, Steven Shin-Yi Logarithmic jet bundles and applications, Osaka J. Math., Tome 38 (2001) no. 1, pp. 185-237

[8] Diverio, Simone Differential equations on complex projective hypersurfaces of low dimension, Compos. Math., Tome 144 (2008) no. 4, pp. 920-932 | Article

[9] Diverio, Simone Existence of global invariant jet differentials on projective hypersurfaces of high degree, Math. Ann., Tome 344 (2009) no. 2, pp. 293-315 | Article

[10] Diverio, Simone; Merker, Joël; Rousseau, Erwan Effective algebraic degeneracy, Invent. Math., Tome 180 (2010) no. 1, pp. 161-223 | Article

[11] Diverio, Simone; Rousseau, Erwan A survey on hyperbolicity of projective hypersurfaces, Publicações Matemáticas do IMPA. [IMPA Mathematical Publications], Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 2011, x+109 pages ([On the title page: A survey on hiperbolicity of projective hypersurfaces])

[12] Fulton, William Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Tome 2, Springer-Verlag, Berlin, 1998, xiv+470 pages | Article

[13] Hatcher, Allen Algebraic topology, Cambridge University Press, Cambridge, 2002, xii+544 pages

[14] Lazarsfeld, Robert Positivity in algebraic geometry. I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Tome 48, Springer-Verlag, Berlin, 2004, xviii+387 pages (Classical setting: line bundles and linear series) | Article

[15] Merker, Joël Jets de Demailly-Semple d’ordres 4 et 5 en dimension 2, Int. J. Contemp. Math. Sci., Tome 3 (2008) no. 17-20, pp. 861-933

[16] Merker, Joël Application of computational invariant theory to Kobayashi hyperbolicity and to Green-Griffiths algebraic degeneracy, J. Symbolic Comput., Tome 45 (2010) no. 10, pp. 986-1074 | Article

[17] Merker, Joël Algebraic Differential Equations for Entire Holomorphic Curves in Projective Hypersurfaces of General Type: Optimal Lower Degree Bound, Geometry and Analysis on Manifolds (Ochiai, Takushiro; Mabuchi, Toshiki; Maeda, Yoshiaki; Noguchi, Junjiro; Weinstein, Alan, eds.) (Progress in Mathematics) Tome 308, Springer International Publishing, 2015, pp. 41-142

[18] Mourougane, Christophe Families of hypersurfaces of large degree, J. Eur. Math. Soc. (JEMS), Tome 14 (2012) no. 3, pp. 911-936 | Article

[19] Noguchi, Junjiro Logarithmic jet spaces and extensions of de Franchis’ theorem, Contributions to several complex variables (Aspects Math., E9), Vieweg, Braunschweig, 1986, pp. 227-249

[20] Passman, Donald S. The algebraic structure of group rings, Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1977, xiv+720 pages

[21] Păun, Mihai Techniques de construction de différentielles holomorphes et hyperbolicité », Séminaire Bourbaki (Paris) (2012)

[22] Rousseau, Erwan Équations différentielles sur les hypersurfaces de 4 , J. Math. Pures Appl. (9), Tome 86 (2006) no. 4, pp. 322-341 | Article

[23] Trapani, Stefano Numerical criteria for the positivity of the difference of ample divisors, Math. Z., Tome 219 (1995) no. 3, pp. 387-401 | Article

Cited by Sources: